# SDR 97ZZZX3589

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N460H
- Make and model: Bolkms BK117B1
- Aircraft serial: 7142
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator Ng
- Part number: 1179405603
- Condition: Fluctuates
- Location: Engine N1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 GAUGE FLUCTUATING 70 PERCENT N1.  REMOVED AND REPLACED.
